# SDR ASAA2016062317151

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,335 hours, 4,659 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SELECT AUTO MODE ON RADAR.  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR SYS BITE REF FIM 34-43-00-810-801 WITH NO DISCREPANCIES NOTED.  RADAR AUTO MODE NORMAL.
